Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    4
  • comments
    0
  • views
    3796

1 Month Accutane Mark

Purple*cloud

592 views

Today concludes my first month on isotretinoin.

I took amnesteem 20 mg twice a day (40 mg per day).

My derm doubled the dosage. Now I will do 40 mg twice a day ( 80 mg per day)

So far these have been my side effects. Some may or may not be caused by the drug.

So, in ONE MONTH:

- two or three headaches that have disappeared within minutes of taking ibuprofen (never take Tylenol).

- going from super oily skin, to dryer skin which was nice and different. To now, really dry skin but so far very manageable and minimally flaky.

- slightly dryer lips. For instance last time I used chap stick was probably 5 hours ago and my lips aren't chapped.

- uncomfortable eyes. My eyes have been bothersome. They get dry and red-ish. And just overall uncomfortable. This has been the only persistent thing.

- lately I have experienced pain in what I describe as my hip/ right pelvis area. It is barely noticeable for the most part and it comes from time to time.

- my blood work shows slightly elevated ALT. so we'll be watching that closely.

- my hair has become dryer and because of me perming it also very very brittle.

Second month and higher dose... HERE WE GO!!!!!



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

                ×